Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Adaptive quadrature: Convergence of parallel and sequential algorithms

Author: John R. Rice
Journal: Bull. Amer. Math. Soc. 80 (1974), 1250-1254
MSC (1970): Primary 65D30
MathSciNet review: 0351054
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. de Boor, CADRE: An algorithm for numerical quadrature, Mathematical Software (J. R. Rice, ed.), Academic Press, 1971, pp. 417-449.
  • 2. J. N. Lyness, SQUANK (Simpson quadrature used adaptively-noise killed), Algorithm 379, Comm. ACM 13 (1970), 260-263.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 65D30

Retrieve articles in all journals with MSC (1970): 65D30

Additional Information

PII: S 0002-9904(1974)13703-1

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia